IJPAM: Volume 107, No. 2 (2016)

SEVERAL FIXED POINT THEOREMS FOR EXPANSIVE
MAPPINGS IN MULTIPLICATIVE METRIC SPACES

Poonam Nagpal$^1$, Shin Min Kang$^2$, Sudhir Kumar Garg$^3$, Sanjay Kumar$^4$
$^{1,3,4}$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat, 131039, Haryana, INDIA
$^2$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA


Abstract. In this paper, we prove common fixed point results for compatible mappings and its variants satisfying expansive mappings in multiplicative metric spaces. We also give examples in support of our results.

Received: January 19, 2016

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: multiplicative metric space, compatible mapping, compatible mapping of types, expansive mapping

Download paper from here.




DOI: 10.12732/ijpam.v107i2.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 2
Pages: 357 - 369


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).